# SDR MASA2011111464002

- Difficulty date: November 11, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 19,601 hours, 15,772 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WOW INPUT CAUTION.  RESET PSEU OPS CHECK GOOD.
